# SDR 99ZZZX3206

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4066P
- Make and model: Urocop EC135P1
- Aircraft serial: 0070
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: L771M40C1005
- Condition: Failed
- Location: Triple Tach
- Part time: 136 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO N2 INDICATION.  REF:  RMA NR R020324 MCN 94.  REMOVED AND REPLACED.
